Ask an Eye Doctor and Get an Answer ASAP
If you have been on both the timolol and latanoprost a short time prior to noticing the swelling under your eyes it could be possible that you are allergic to either the timolol or the latanoprost.
If you have noticed that your eyelids have red swollen or itchy it is possible you are having an allergic reaction to either one of the glaucoma medications.So I would mention it to your eye doctor and your eye doctor would decide on the apprpriate course of action for you.By evaluating you he could determine if it is an allergy to the medications or something else.
Any other questions leave a note below.
If not please rate the question before you leave the website.
Hello,I see you are online do you have any other questions.Without further input from you it would not be possible to get into further detail.
That said typically an allergic reaction would cause red eyes/eyelids,itchiness,and swelling of the lids.
Bags under the eyes as you described are not related to allergies however without seeing you it is hard to tell.
So as I stated before it is best to be evaluated by your eye doctor so he can determine if that is what is happening to you.
I,m sorry this is not the answer you want to have but the answers here are just for informational purposes and do not substitute a visit to your eye doctor.